Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 52, NWS Jacksonville, FL

April 18, 20077 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Apr 18, 2007, 3:33 AM EDT for 7 counties in Florida. It took effect at Apr 18, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2007, 3:33 AM EDT (07:33 UTC)
In effect from
Apr 18, 2007, 1:00 PM EDT
Expired
Apr 18, 2007, 7:00 PM EDT
In force
6 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 7.6 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3726 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 180733
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 AM EDT WED APR 18 2007

FLZ020>025-030>033-035>038-040-182200-
/O.UPG.KJAX.FW.A.0052.070418T1700Z-070418T2200Z/
/O.NEW.KJAX.FW.W.0052.070418T1700Z-070418T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
333 AM EDT WED APR 18 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EDT THIS
AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

WARM TEMPERATURES AND DRY AIR WILL PRODUCE RH VALUES NEAR 30
PERCENT THIS AFTERNOON FOR AROUND 4 HOURS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS
IN THE FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF LOW
RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

MZ
2 follow-up statements
000 
WWUS82 KJAX 181855 AAA
RFWJAX

RED FLAG WARNING...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
255 PM EDT WED APR 18 2007

FLZ020>022-035-191000-
/O.NEW.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/
/O.NEW.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/
/O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
255 PM EDT WED APR 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING
DUE TO LOW RHS...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY
DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO STRONG
WINDS AND LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW
IN EFFECT UNTIL 7 PM EDT THIS EVENING.

REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN
BELOW 35 PERCENT UNTIL ALMOST SUNSET.

THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT
RANGE.

FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF
15 MPH WITH GUSTS TO 20 MPH AT TIMES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

FLZ036-040-191000-
/O.NEW.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/
/O.NEW.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/
/O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
ALACHUA-MARION-
255 PM EDT WED APR 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING
DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON DUE TO STRONG
WINDS AND LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A FIRE
WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN
EFFECT FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT
UNTIL 7 PM EDT THIS EVENING. 

REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN
BELOW 35 PERCENT UNTIL ALMOST SUNSET.

THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT IN THE 30 TO 35 PERCENT
RANGE.

FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF
15 MPH WITH GUSTS TO 20 MPH AT TIMES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

FLZ023-030-031-191000-
/O.NEW.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/
/O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
BAKER-UNION-BRADFORD-
255 PM EDT WED APR 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING
DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. THE RED
FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

REST OF THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN
BELOW 35 PERCENT UNTIL ALMOST SUNSET.

THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-033-037-038-182300-
/O.EXT.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
255 PM EDT WED APR 18 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING
DUE TO LOW RHS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

THIS AFTERNOON...RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35
PERCENT UNTIL ALMOST SUNSET.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

HESS
000 
WWUS82 KJAX 182306
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
706 PM EDT WED APR 18 2007

FLZ020>022-035-191115-
/O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
/O.CON.KJAX.FW.W.0053.070419T1700Z-070419T2300Z/
/O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
706 PM EDT WED APR 18 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
THURSDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT THURSDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON.

THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 4 TO 6 HOURS AND BOTTOM OUT IN THE 25 TO 30 PERCENT
RANGE.

FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF
15 MPH WITH GUSTS TO 20 MPH AT TIMES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

FLZ036-040-191115-
/O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
/O.CON.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/
/O.CON.KJAX.FW.A.0054.070420T1700Z-070420T2100Z/
ALACHUA-MARION-
706 PM EDT WED APR 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A FIRE WEATHER WATCH
REMAINS IN EFFECT FRIDAY AFTERNOON.

THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND BOTTOM OUT IN THE 30 TO 35 PERCENT
RANGE.

FRIDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 2 TO 4 HOURS AND WILL COMBINE WITH NORTHEAST WINDS OF
15 MPH WITH GUSTS TO 20 MPH AT TIMES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

$$

FLZ023-030-031-191115-
/O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
/O.CON.KJAX.FW.A.0053.070419T1800Z-070419T2200Z/
BAKER-UNION-BRADFORD-
706 PM EDT WED APR 18 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON...
...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT THURSDAY AFTERNOON.

THURSDAY AFTERNOON...RELATIVE HUMIDITY LEVELS WILL FALL BELOW 35
PERCENT FOR 3 TO 5 HOURS AND BOTTOM OUT AROUND 30 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS WARNING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE RAPID
FIRE GROWTH POTENTIAL.

$$

FLZ024-025-032-033-037-038-190015-
/O.EXP.KJAX.FW.W.0052.000000T0000Z-070418T2300Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
706 PM EDT WED APR 18 2007

...RED FLAG WARNING HAS EXPIRED TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Apr 18, 3:10 AM EDT, 23 minutes earlier.

Area forecast discussion, Apr 18, 3:10 AM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
310 AM EDT WED APR 18 2007

.SHORT TERM...WEAK SURFACE TROUGH EXTENDS OVER THE AREA WITH SURFACE
HIGH IN THE EASTERN GULF. ALOFT...RIDGE EXTENDS OVER THE SOUTHEAST
REGION WITH VIGOROUS UPSTREAM TROUGH OVER THE LOWER MISSISSIPPI
VALLEY REGION.

MAIN CONCERN THROUGH THE SHORT-TERM WILL BE ONGOING WILD FIRES IN
SOUTHERN GEORGIA. A DENSE SMOKE ADVISORY IS IN EFFECT FOR
WARE...CHARLTON AND NASSAU COUNTIES THROUGH 5 AM EDT. WILL MAINTAIN
EXISTING PRODUCT THROUGH 5 AM...THEN WILL EXTEND PRODUCT THROUGH
10 AM WHILE REPLACING NASSAU COUNTY WITH PIERCE COUNTY. THIS IS IN
RESPONSE TO TRANSPORT WINDS SHIFTING FROM NORTHWEST TO SOUTHWEST...
LIKELY PUSHING THICKER SMOKE INTO PIERCE COUNTY.

AFOREMENTIONED DISTURBANCE OVER THE LOWER MISSISSIPPI VALLEY REGION
IS FORECAST TO WEAKEN CONSIDERABLY UPON REACHING JAX CWA LATE THIS
AFTERNOON AND EVENING. WITH LIMITED MOISTURE AND WEAKENING
DYNAMICS UPON ARRIVAL...WILL LIMIT POPS TO 20 PERCENT. IN FACT...
DISTURBANCE WILL LIKELY QUICKLY SHIFT EAST THIS EVENING...WITH
DRY FORECAST IS STORE THURSDAY AND INTO THE WEEKEND. A SECONDARY
DISTURBANCE WILL LIKELY CLIP SOUTH GEORGIA THURSDAY EVENING...
AND WILL BE ACCOMPANIED BY SCATTERED CLOUDS...OTHERWISE CLOUDS WILL
BE ON THE DECREASE BEGINNING TONIGHT. THE EXCEPTION WILL BE
LINGERING CLOUDS IN VICINITY OF ONGOING WILD FIRES.

BREEZY NORTHERLY WINDS ARE EXPECTED FRIDAY...IN RESPONSE TO
TIGHTENING GRADIENT BETWEEN LARGE HIGH PRESSURE SYSTEM TO OUR
NORTHWEST AND LOWER PRESSURE OVER THE WESTERN ATLANTIC.

.LONG TERM (SAT THRU TUE)...A DRY FORECAST FOR THE EXTENDED PERIOD
AS MEAN LAYER RIDGE SLOWLY POSITIONS OVER THE AREA. COOLEST TEMPS
ARE FORECAST SATURDAY MORNING WITH LOWS IN THE UPPER 40S POSSIBLE
ACROSS INTERIOR SOUTHEAST GEORGIA AS WELL AS NORTHERN SUWANNEE
VALLEY REGION OF NORTH FLORIDA. A WARMING TREND WILL ENSUE AND
BY TUESDAY...TEMPS WILL RANGE FROM MID 50S TO LOWER 60S IN THE
MORNING...WARMING TO LOWER TO MID 80S DURING THE AFTERNOON.

.AVIATION...MAIN CONCERN TODAY WILL BE SMOKE AND REDUCED
VISIBILITIES. MVFR VSBYS POSSIBLE MAINLY EARLY THIS MORNING AT
SSI...JAX...AND CRG. OTHERWISE VFR CONDITIONS SHOULD PREVAIL BY
AFTERNOON.

&&

.MARINE...QUIET CONDITIONS WILL CONTINUE TODAY WITH LIGHT WINDS AND
SEAS. NE FLOW WILL INCREASE ON FRIDAY WITH BACKDOOR COLD FRONT
PUSHING THROUGH THE WATERS. SCA CONDITIONS POSSIBLE BY LATE FRIDAY.

&&

.FIRE WEATHER...MIN RHS NEAR 30 PERCENT THIS AFTERNOON SO HAVE
UPGRADED WATCH TO WARNING FOR NE FL. LOW RH DURATIONS WILL BE AROUND
4 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  77  49  77  49 /  20  20   0   0
SSI  72  57  71  55 /  10  20  10  10
JAX  78  54  76  53 /  10  20  10   0
SGJ  76  57  74  56 /  10  20  10   0
GNV  80  54  80  51 /  20  10   0   0
OCF  80  55  82  51 /  10  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 1 PM TO 6 PM EDT THIS AFTERNOON FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     DENSE SMOKE ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
     NASSAU.

GA...DENSE SMOKE ADVISORY FROM 5 AM UNTIL 10 AM EDT THIS MORNING
     FOR BRANTLEY.

     DENSE SMOKE ADVISORY UNTIL 10 AM EDT THIS MORNING FOR CHARLTON-
     WARE.

AM...NONE.
&&

ZAPPE/ZIBURA/
Hazardous weather outlook, Apr 17, 10:25 PM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1025 PM EDT TUE APR 17 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-181000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1025 PM EDT TUE APR 17 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...REST OF TONIGHT...

...DENSE SMOKE ADVISORY UNTIL 5 AM WEDNESDAY FOR CHARLTON...
WARE...AND NASSAU COUNTIES...

.SMOKE IMPACT...
DENSE SMOKE WILL CONTINUE TO AFFECT AREAS ALONG AND EAST OF A
LINE FROM NEAR WAYCROSS TO FOLKSTON...HILLIARD AND CALLAHAN.
MOTORISTS AND NEARSHORE MARINERS SHOULD USE EXTRA CAUTION
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

WIDESPREAD SMOKE WILL LIKELY CONTINUE OVER PORTIONS OF WARE...
CHARLTON...AND NASSAU COUNTIES ON WEDNESDAY MORNING AND LOCAL
VISIBILITIES MAY AGAIN BE BELOW A HALF A MILE IN THESE AREAS.
LOCAL INTERESTS SENSITIVE TO SMOKE MAY WISH TO LIMIT OUTDOOR
ACTIVITIES AND REMAIN IN A WELL VENTILATED AREA.

.FIRE WEATHER IMPACT...MINIMUM RELATIVE HUMIDITIES WILL DROP INTO THE
UPPER 20S TO UPPER 30S FOR WEDNESDAY.

.MARINE WIND AND SEAS IMPACT...A NORTH TO NORTHEAST FLOW WILL
BRIEFLY INCREASE SEAS FRIDAY AFTERNOON INTO SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ENYEDI/SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 2:55 PM EDTFire Weather WatchJAXBaker, Bradford, Union13 hr
Apr 18, 2:55 PM EDTFire Weather WatchJAXGilchrist, Suwannee37 hr
Apr 18, 2:55 PM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union28 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.